# SDR QXEA9500048

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26959
- Make and model: Swrngn SA227AC
- Aircraft serial: AC662
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sw
- Part number: 602EN16
- Condition: Intermittent
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BZN - NOSE GEAR INTRANSIT LIGHT FAILED TO ILLUMINATE DURING GEAR EXTENSION.  ALL OTHER GEAR FUNCTIONS NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO BOI WHERE LT UPLOCK SWITCH ASSY WAS REPLACED.  GROUND TESTS PERFORMED SATISFACTORY AND AIRCRAFT RELEASED FOR SERVICE.
